# SDR KBM2004F00209

- Difficulty date: June 28, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050010902
- Part serial: 4842
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,535 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD HEADING, REMOVED AND REPLACED DG.
